# SDR AALA202506303701

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 98,149 hours, 12,221 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR JAMMED UPON CLOSING. MAINTENANCE REPOSITIONED INTERNAL HANDLE IAW AMM 52-12-00.
